# SDR DU4R0508179

- Difficulty date: August 24, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM IS GOUGED AT STA 1400 LBL 51 WL 208.1.  S/O 283002,  N/R 23803.
